Dynamics of discrete models of binary mixtures in two dimensions: Exact solution - Sorbonne Université Access content directly
Journal Articles Physical Review E Year : 1994

Dynamics of discrete models of binary mixtures in two dimensions: Exact solution

U. Schultze
  • Function : Author
K. Penson
  • Function : Author
A. Perera
M. Moreau
  • Function : Author
No file

Dates and versions

hal-04332130 , version 1 (08-12-2023)

Identifiers

Cite

U. Schultze, K. Penson, A. Perera, M. Moreau. Dynamics of discrete models of binary mixtures in two dimensions: Exact solution. Physical Review E , 1994, 50 (5), pp.3641-3645. ⟨10.1103/PhysRevE.50.3641⟩. ⟨hal-04332130⟩
3 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More